# SDR UHLA201506190458

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 15,055 hours, 11,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 PAX DOOR WILL NOT CLOSE. THE ARMING LEVER STOPS HALF WAY.  REMOVED DEBRIS AND DOOR OPENS AND CLOSES NORMALLY IAW AMM 52-11-00.
